A 28-year-old male asked:
is there such thing as saphris (asenapine) withdrawal? i am experiencing anxiety upon discontinuing. i know it is a new drug. will mirtazapine help with anxiety?
1 doctor answer • 1 doctor weighed in
Pharmacology 17 years experience
See below: When you begin or stop a drug like Saphris (asenapine) that affects your clarity of thought, it is possible to experience unpleasant side effects like anxiety and changes in sleep and eating. Mirtazepine has had mixed results, but even if it does work for you, the effect would not be immediate - you'd need take it for weeks. Contact your doc about other, short-term options - e.g., a Klonopin dose increase?
1403 viewsAnswered >2 years ago
Last updated Apr 19, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.